# SDR DL76G071246

- Difficulty date: September 24, 2007
- Submitted: September 25, 2007
- Operation: Air carrier
- Aircraft: N156DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25354
- Aircraft time: 67,468 hours, 14,940 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1505101303
- Condition: Corroded
- Location: Bs 325 Rbl26-54
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM UPPER CHORD FOUND CORROSION AT BS 325 RBL 26-54.  REMOVED AND REPLACED FLOORBEAM PER SRM 53-00-51D.
